On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system
Annales de l'I.H.P. Analyse non linéaire, Tome 30 (2013) no. 1, p. 1-22
The paper concerns multiplicity of vector solutions for nonlinear Schrödinger systems, in particular of semi-positive solutions. New variational techniques are developed to study the existence of this type of solutions. Asymptotic behaviors are examined in various parameter regimes including both attractive and repulsive cases.
@article{AIHPC_2013__30_1_1_0,
     author = {Sato, Yohei and Wang, Zhi-Qiang},
     title = {On the multiple existence of semi-positive solutions for a nonlinear Schr\"odinger system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {30},
     number = {1},
     year = {2013},
     pages = {1-22},
     doi = {10.1016/j.anihpc.2012.05.002},
     zbl = {06154080},
     mrnumber = {3011289},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2013__30_1_1_0}
}
Sato, Yohei; Wang, Zhi-Qiang. On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system. Annales de l'I.H.P. Analyse non linéaire, Tome 30 (2013) no. 1, pp. 1-22. doi : 10.1016/j.anihpc.2012.05.002. http://www.numdam.org/item/AIHPC_2013__30_1_1_0/

[1] A. Ambrosetti, E. Colorado, Bound and ground states of coupled nonlinear Schrödinger equations, C. R. Math. Acad. Sci. Paris 342 (2006), 453-458 | MR 2214594 | Zbl 1094.35112

[2] A. Ambrosetti, E. Colorado, Standing waves of some coupled nonlinear Schrödinger equations, J. Lond. Math. Soc. 75 (2007), 67-82 | MR 2302730 | Zbl 1130.34014

[3] A. Ambrosetti, E. Colorado, D. Ruiz, Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations, Calc. Var. Partial Differential Equations 30 (2007), 85-112 | MR 2333097 | Zbl 1123.35015

[4] A. Ambrosetti, G. Cerami, D. Ruiz, Solitons of linearly coupled systems of semilinear non-autonomous equations on 𝐑 n , J. Funct. Anal. 254 (2008), 2816-2845 | MR 2414222 | Zbl 1148.35080

[5] T. Bartsch, E.N. Dancer, Z.-Q. Wang, A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var. Partial Differential Equations 37 (2010), 345-361 | MR 2592975 | Zbl 1189.35074

[6] T. Bartsch, Z.-Q. Wang, Note on ground states of nonlinear Schrödinger systems, J. Partial Differential Equations 19 (2006), 200-207 | MR 2252973 | Zbl 1104.35048

[7] T. Bartsch, Z.-Q. Wang, J. Wei, Bound states for a coupled Schrödinger system, J. Fixed Point Theory Appl. 2 (2007), 353-367 | MR 2372993 | Zbl 1153.35390

[8] D. Cao, E.S. Noussair, Multi-bump standing waves with a critical frequency for nonlinear Schrödinger equations, J. Differential Equations 203 (2004), 292-312 | MR 2073688 | Zbl 1063.35142

[9] K.-C. Chang, Z.-Q. Wang, Multiple non semi-trivial solutions for elliptic systems, Adv. Nonlinear Stud. 12 (2012), 363-381 | MR 2951721 | Zbl 1255.35097

[10] K.-C. Chang, Z.-Q. Wang, T. Zhang, On a new index theory and non semi-trivial solutions for elliptic systems, Discrete Contin. Dyn. Syst. 28 (2010), 809-826 | MR 2644766 | Zbl 1193.35036

[11] M. Conti, S. Terracini, G. Verzini, Nehariʼs problem and competing species system, Ann. Inst. H. Poincaré 19 (2002), 871-888 | Numdam | MR 1939088 | Zbl 1090.35076

[12] E.N. Dancer, Real analyticity and non-degeneracy, Math. Ann. 325 (2003), 369-392 | MR 1962054 | Zbl 1040.35033

[13] E.N. Dancer, J. Wei, T. Weth, A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system, Ann. Inst. H. Poincaré 27 (2010), 953-969 | Numdam | MR 2629888 | Zbl 1191.35121

[14] S. Fučík, M. Kučera, J. Nečas, J. Souček, V. Souček, Morse–Sard theorem in infinite dimensional Banach spaces and investigation of the set of all critical levels, Časopis Pěst. Mat. 99 (1974), 217-243 | MR 370649 | Zbl 0291.58008

[15] T.-C. Lin, J. Wei, Ground state of N coupled nonlinear Schrödinger equations in 𝐑 n , n3, Comm. Math. Phys. 255 (2005), 629-653 | MR 2135447 | Zbl 1119.35087

[16] T.-C. Lin, J. Wei, Spikes in two coupled nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), 403-439 | Numdam | MR 2145720 | Zbl 1080.35143

[17] Z.L. Liu, Z.-Q. Wang, Multiple bound states of nonlinear Schrödinger systems, Comm. Math. Phys. 282 (2008), 721-731 | MR 2426142 | Zbl 1156.35093

[18] Z.L. Liu, Z.-Q. Wang, Ground states and bound states of a nonlinear Schrödinger system, Adv. Nonlinear Stud. 10 (2010), 175-193 | MR 2574384 | Zbl 1198.35067

[19] L.A. Maia, E. Montefusco, B. Pellacci, Positive solutions for a weakly coupled nonlinear Schrödinger system, J. Differential Equations 299 (2006), 743-767 | MR 2263573 | Zbl 1104.35053

[20] E. Montefusco, B. Pellacci, M. Squassina, Semiclassical states for weakly coupled nonlinear Schrödinger systems, J. Eur. Math. Soc. 10 (2008), 41-71 | MR 2349896 | Zbl 1187.35241

[21] B. Noris, M. Ramos, Existence and bounds of positive solutions for a nonlinear Schrödinger system, Proc. Amer. Math. Soc. 138 (2010), 1681-1692 | MR 2587453 | Zbl 1189.35086

[22] B. Noris, H. Tavares, S. Terracini, G. Verzini, Uniform Hölder bounds for nonlinear Schrödinger systems with strong competition, Comm. Pure Appl. Math. 63 (2010), 267-302 | MR 2599456 | Zbl 1189.35314

[23] P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math. vol. 65 (1986) | MR 845785 | Zbl 0609.58002

[24] B. Sirakov, Least energy solitary waves for a system of nonlinear Schrödinger equations in 𝐑 n , Comm. Math. Phys. 271 (2007), 199-221 | MR 2283958 | Zbl 1147.35098

[25] Y. Sato, K. Tanaka, Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells, Trans. Amer. Math. Soc. 361 (2009), 6205-6253 | MR 2538593 | Zbl 1198.35261

[26] H. Tavares, S. Terracini, Sign-changing solutions of competition–diffusion elliptic systems and optimal partition problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 29 (2012), 279-300 | Numdam | MR 2901198 | Zbl 1241.35046

[27] S. Terracini, G. Verzini, Multipulse phase in k-mixtures of Bose–Einstein condenstates, Arch. Ration. Mech. Anal. 194 (2009), 717-741 | MR 2563622 | Zbl 1181.35069

[28] R. Tian, Z.-Q. Wang, Multiple solitary wave solutions of nonlinear Schrödinger systems, Topol. Methods Nonlinear Anal. 37 (2011), 203-223 | MR 2849820 | Zbl 1255.35101

[29] J. Wei, T. Weth, Nonradial symmetric bound states for a system of two coupled Schrödinger equations, Rend. Lincei Mat. Appl. 18 (2007), 279-293 | MR 2318821 | Zbl 1229.35019

[30] J. Wei, T. Weth, Radial solutions and phase separation in a system of two coupled Schrödinger equations, Arch. Ration. Mech. Anal. 190 (2008), 83-106 | MR 2434901 | Zbl 1161.35051